On some properties of trigonometric matrices

Ondřej Došlý

Časopis pro pěstování matematiky (1987)

  • Volume: 112, Issue: 2, page 188-196
  • ISSN: 0528-2195

How to cite

top

Došlý, Ondřej. "On some properties of trigonometric matrices." Časopis pro pěstování matematiky 112.2 (1987): 188-196. <http://eudml.org/doc/21673>.

@article{Došlý1987,
author = {Došlý, Ondřej},
journal = {Časopis pro pěstování matematiky},
keywords = {trigonometric matrices; self-adjoint matrix differential system; Prüfer transformation; oscillation properties},
language = {eng},
number = {2},
pages = {188-196},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On some properties of trigonometric matrices},
url = {http://eudml.org/doc/21673},
volume = {112},
year = {1987},
}

TY - JOUR
AU - Došlý, Ondřej
TI - On some properties of trigonometric matrices
JO - Časopis pro pěstování matematiky
PY - 1987
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 112
IS - 2
SP - 188
EP - 196
LA - eng
KW - trigonometric matrices; self-adjoint matrix differential system; Prüfer transformation; oscillation properties
UR - http://eudml.org/doc/21673
ER -

References

top
  1. F. V. Atkinson, Discrete and continuous boundary value problems, Academic Press, New York 1964. (1964) Zbl0117.05806MR0176141
  2. J. H. Barrett, A Prüfer transformation for matrix difterential systems, Proc. Amer. Math. Soc. 8 (1957) 510-518. (1957) MR0087821
  3. O. Došlý, Phaѕe matrix оf linear differential ѕуѕtеmѕ, Čaѕоpiѕ pěѕt. mat. 110 (1985) 183- 192. (1985) MR0796568
  4. O. Došlý, On tranѕfоrmatiоnѕ оf ѕelfadjоint linеar difterential ѕуѕtеmѕ, Arch. Math. 21 (1985) 159-170. (1985) 
  5. G. J. Etgen, Oѕcillatiоn prоpеrtiеѕ оf cеrtain nоnlinеar matrix diffеrential ѕуѕtem оf ѕecоnd оrder, Tranѕ. Amеr. Math. Sоc. 122 (1966) 289-310. (1966) MR0190421
  6. G. J. Etgen, A nоtе оn trigоnоmеtric matricеѕ, Prоc. Amеr. Math. Sоc. 17 (1966) 1226- 1232. (1966) MR0213646
  7. W. T. Reid, A Prüfеr tranѕfоrmatiоn fоr diffеrеntial ѕуѕtеmѕ, Pacifìc Ј. Math. 8 (1958) 575-584. (1958) MR0099474

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.